# SDR IPXA2013122001086

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT RT FRAME 26 STRINGER 35R.  PREVIOUS REPAIR DAMAGED AND NEW SKIN DAMAGE/DENT .133 DEEP CUTOUT 5.1 X 5.650.  REPLACED AND ENLARGE PREVIOUS DOUBLER IAW A300-5330-52927-A.
